# SDR SWIA972272

- Difficulty date: January 12, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 15,898 hours, 14,182 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE HEAT CAUTION IN FLIGHT.  REMOVED AND REPLACED TAT PROBE IAW CRJ MM 34-11-11.  OPS CHECK GOOD.  P/N:  102AH2AG,  S/N ON:  A2058, S/N OFF:  A4036.
